Toggle Main Menu Toggle Search

Open Access padlockePrints

A Schwarz Lemma for a domain related to μ-synthesis

Lookup NU author(s): Dr Alaa AbouhajarORCiD, Dr Michael White, Professor Nicholas Young


Full text for this publication is not currently held within this repository. Alternative links are provided below where available.


We prove a Schwarz lemma for a domain double-struck E sign ⊂ ℂ3 that arises in connection with a problem in H ∞ control theory. We describe a class of automorphisms of double-struck E sign and determine the distinguished boundary of double-struck E sign. We apply our Schwarz lemma to a special case of the μ-synthesis problem. © 2007 Mathematica Josephina, Inc.

Publication metadata

Author(s): Abouhajar AA, White MC, Young NJ

Publication type: Article

Publication status: Published

Journal: Journal of Geometric Analysis

Year: 2007

Volume: 17

Issue: 4

Pages: 717-750

ISSN (print): 1050-6926

ISSN (electronic): 1559-002X

Publisher: Springer New York LLC


DOI: 10.1007/BF02937435


Altmetrics provided by Altmetric